MAUDE Adverse Event Report: CRITIKON DE MEXICO S. DE R.L. DE C.V. GIRAFFE; WARMER, INFANT RADIANT

CRITIKON DE MEXICO S. DE R.L. DE C.V. GIRAFFE; WARMER, INFANT RADIANT
Model Number WARMER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distributor performed a checkout of the equipment and confirmed the reported complaint.The side panel was recommended for replacement to resolve the issue.Block a: no report of patient involvement.Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226.
 
Event or Problem Description
It was reported that the side panel latch was broken.There was no patient involvement.

Brand Name
GIRAFFE
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
anthony amenson
3030 ohmeda drive
madison, WI 53718
MDR Report Key22039079
Report Number3008729547-2025-00050
Device Sequence Number18415898
Product Code FMT
UDI-Device Identifier00840682103923
UDI-Public(01)00840682103923(11)240510
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K123309
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWARMER
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown